# SDR ASMF2020090703

- Difficulty date: June 20, 2020
- Submitted: September 7, 2020
- Operation: Air carrier
- Aircraft: N950AM
- Make and model: Boeing 737852
- Aircraft serial: 35115
- Aircraft time: 52,949 hours, 20,238 cycles
- System (JASC): 2760 · Drag Control System
- Part: Module
- Condition: Failed
- Location: Speed Brake
- Stage of operation: LD
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

CAPTAIN REPORTED THAT DURING LANDING AUTO BRAKE DISARM LIGHT TURNED ON.  MAINTENANCE PERSONNEL PERFORMED REVISION TO SYSTEM, DETECTING LEFT ANTI-SKID VALVE WITH FAILURE.  THE S2 AND S3 SWITCH PACK M1766 AND M 1767 WERE CHECKED, IAW FIM 32-42 TASK 828 PROCEDURE AND ANTI-SKID AUTO BRAKE CONTROL UNIT WAS REPLACED IAW FIM 32-42 TASK 803.  NO SHOWN FAILURE AND THE AACU WAS RETURNED TO POSITION ORIGINAL.  LEFT ALT VALVE ASSY CONTROL WAS REPLACED IAW AMM 32-42-31-000-801AND 32-42-31-400-801.  AUTO SPEED BRAKE MODULE WAS REPLACED IAW FIM 32-42 TASK 803 PROCEDURE AND AN OPERATIONAL TEST WAS PERFORMED IAW AMM 27-65-35.  THE AACC OPERATIONAL TEST WAS PERFORMED IAW AMM 32-22-00, TESTED CORRECT.
